Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homotopy theory of nonsymmetric operads

Fernando Muro

Algebraic & Geometric Topology 11 (2011) 1541–1599
Abstract

We endow categories of nonsymmetric operads with natural model structures. We work with no restriction on our operads and only assume the usual hypotheses for model categories with a symmetric monoidal structure. We also study categories of algebras over these operads in enriched nonsymmetric monoidal model categories.

Keywords
operad, algebra, model category, enriched $A_{\infty}$–category
Mathematical Subject Classification 2010
Primary: 18D50, 55U35
Secondary: 18D10, 18D35, 18D20
References
Publication
Received: 14 January 2011
Accepted: 19 February 2011
Published: 26 May 2011
Authors
Fernando Muro
Facultad de Matemáticas
Departamento de Álgebra
Universidad de Sevilla
Avda Reina Mercedes s/n
41012 Sevilla
Spain
http://personal.us.es/fmuro